# SDR DXTA200601251

- Difficulty date: February 18, 2006
- Submitted: February 20, 2006
- Operation: Air carrier
- Aircraft: N951QS
- Make and model: Cessna 750
- Aircraft serial: 7500151
- Aircraft time: 4,658 hours, 2,869 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Part number: 622EN2266
- Condition: Failed
- Location: Mlg
- Part time: 4,658 hours, 2,659 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE LANDING GEAR HANDLE WAS STUCK IN THE DOWN POSITION AFTER CYCLING IT, IT WAS RETRACTED, BUT THE RED GEAR UNSAFE LIGHT WAS ON.  AFTER FURTHER CYCLING, THE GEAR WAS FINALLY DEPLOYED WITH NORMAL INDICATIONS (3 GREEN NO RED).  REMOVED AND REPLACED FAULTY NOSE LANDING GEAR SQUAT SWITCH IAW C750 MM 32-60-00.  OPS CHECK GOOD.
